MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CTR SCREW METAGLENE COLLET; SHOULDER IMPLANT - METAGLENE SCREW

DEPUY IRELAND - 3015516266 CTR SCREW METAGLENE COLLET; SHOULDER IMPLANT - METAGLENE SCREW
Model Number 1309-60-111
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon insertion of the glenosphere into the metaglene, the screw would not properly tighten into the collet.Screw would tighten and then slip and become loose after sufficient force to tighten.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.The collet was successfully disassembled from the glenosphere and the examination found the inner threads damaged/crossed, confirming the inability to fit properly.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CTR SCREW METAGLENE COLLET
Common Device Name
SHOULDER IMPLANT - METAGLENE SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16112314
Report Number1818910-2023-00680
Device Sequence Number5754185
Product Code PHX
UDI-Device Identifier10603295525189
UDI-Public10603295525189
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1309-60-111
Device Catalogue Number130960111
Device Lot NumberRL304653
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer04/14/2023
05/04/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date04/17/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale